Alert archive / Wisconsin / River Flood Warnings in 2020
River Flood Warning 30, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at May 31, 2020, 7:25 PM CDT for Outagamie County, Waupaca County, Winnebago County, Wisconsin. It took effect at Jun 1, 2020, 7:00 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 31, 2020, 7:25 PM CDT (00:25 UTC)
- In effect from
- Jun 1, 2020, 7:00 AM CDT
- Expired
- Jun 4, 2020, 10:16 AM CDT
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Outagamie County, WI, Waupaca County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River (WI) at New London (NEWW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 10.5 ft
- Major stage
- 11.1 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04079000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
255
WGUS43 KGRB 010025
FLWGRB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Green Bay WI
725 PM CDT Sun May 31 2020
...The National Weather Service in Green Bay WI has issued a Flood
Warning for the following rivers in Wisconsin...
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning by 1145 AM CDT.
&&
WIC087-135-139-011530-
/O.NEW.KGRB.FL.W.0030.200601T1200Z-200604T0300Z/
/NEWW3.1.ER.200601T1200Z.200602T0600Z.200604T0000Z.NO/
725 PM CDT Sun May 31 2020
The National Weather Service in Green Bay has issued a
* Flood Warning for
the Wolf River at New London.
* From Monday morning to Wednesday evening.
* At 6:00 PM CDT Sunday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Monday morning then crest near 9.2 feet early Tuesday morning. It
will then fall below flood stage Wednesday evening.
* Impact...At 9.0 feet, Flooding affects occur downstream of New
London. Several inches of flood waters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
Bersch7 follow-up statements
843
WGUS83 KGRB 011454
FLSGRB
Flood Statement
National Weather Service Green Bay WI
954 AM CDT Mon Jun 1 2020
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
For the Lower Wolf River...including Shiocton, New London...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by 10 PM CDT this evening.
&&
WIC087-135-139-020300-
/O.EXT.KGRB.FL.W.0030.000000T0000Z-200604T1800Z/
/NEWW3.1.ER.200601T0900Z.200602T0600Z.200604T0000Z.NO/
954 AM CDT Mon Jun 1 2020
...The Flood Warning is now in effect until early Thursday
afternoon...
The Flood Warning continues for
the Wolf River at New London.
* Until Thursday afternoon.
* At 9:00 AM CDT Monday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 AM CDT Monday was 9.1 feet.
* Forecast...The river is expected to rise to a crest of 9.2 feet
early Tuesday morning. The river is expected to fall below flood
stage Wednesday evening.
* Impact...At 9.0 feet, Flooding affects occur downstream of New
London. Several inches of flood waters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC087-115-135-020300-
/O.EXT.KGRB.FL.W.0029.000000T0000Z-200606T0900Z/
/SHIW3.1.ER.200530T1942Z.200602T0000Z.200605T0300Z.NO/
954 AM CDT Mon Jun 1 2020
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until late Friday night.
* At 8:23 AM CDT Monday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:23 AM CDT Monday was 11.9 feet.
* Forecast...The river is expected to rise to a crest of 12.0 feet
this evening. It will then fall below flood stage late Thursday
evening.
* Impact...At 12.0 feet, Flooding is confined to lowland and
agricultural land. The entire boat landing in Shiocton is under
several feet of floodwaters. Water is surrounding lowland areas
around homes on Mill and Island Streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
Eckberg381
WGUS83 KGRB 020148
FLSGRB
Flood Statement
National Weather Service Green Bay WI
848 PM CDT Mon Jun 1 2020
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning by 1145 AM CDT.
&&
WIC087-135-139-021700-
/O.EXT.KGRB.FL.W.0030.000000T0000Z-200604T1300Z/
/NEWW3.1.ER.200601T0900Z.200602T0600Z.200604T1200Z.NO/
848 PM CDT Mon Jun 1 2020
...The Flood Warning is now in effect until Thursday morning...
The Flood Warning continues for
the Wolf River at New London.
* Until Thursday morning.
* At 8:00 PM CDT Monday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Monday was 9.2 feet.
* Forecast...The river is expected to rise to a crest of 9.2 feet
early Tuesday morning. It will then fall below flood stage
Thursday morning.
* Impact...At 9.0 feet, Flooding affects occur downstream of New
London. Several inches of flood waters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC087-115-135-021700-
/O.EXT.KGRB.FL.W.0029.000000T0000Z-200605T0400Z/
/SHIW3.1.ER.200530T1942Z.200602T0600Z.200605T0300Z.NO/
848 PM CDT Mon Jun 1 2020
...The Flood Warning is now in effect until late Thursday evening...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until Thursday evening.
* At 8:23 AM CDT Monday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:23 AM CDT Monday was 11.9 feet.
* Forecast...The river is expected to rise to a crest of 12.0 feet
early Tuesday morning. It will then fall below flood stage late
Thursday evening.
* Impact...At 12.0 feet, Flooding is confined to lowland and
agricultural land. The entire boat landing in Shiocton is under
several feet of floodwaters. Water is surrounding lowland areas
around homes on Mill and Island Streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
Bersch618
WGUS83 KGRB 021451
FLSGRB
Flood Statement
National Weather Service Green Bay WI
951 AM CDT Tue Jun 2 2020
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
For the Lower Wolf River...including Shiocton, New London...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 1000 PM CDT.
&&
WIC087-135-139-030400-
/O.EXT.KGRB.FL.W.0030.000000T0000Z-200605T0600Z/
/NEWW3.1.ER.200601T0900Z.200602T1400Z.200604T1200Z.NO/
951 AM CDT Tue Jun 2 2020
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Wolf River at New London.
* Until late Thursday night.
* At 9:00 AM CDT Tuesday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 AM CDT Tuesday was 9.2 feet.
* Forecast...The river is expected to fall below flood stage
Thursday morning and continue falling to 7.7 feet Tuesday morning.
* Impact...At 9.0 feet, Flooding affects occur downstream of New
London. Several inches of flood waters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC087-115-135-030400-
/O.EXT.KGRB.FL.W.0029.000000T0000Z-200606T0600Z/
/SHIW3.1.ER.200530T1942Z.200602T1800Z.200605T0000Z.NO/
951 AM CDT Tue Jun 2 2020
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until late Friday night.
* At 7:30 AM CDT Tuesday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Tuesday was 11.8 feet.
* Forecast...The river is expected to rise to a crest of 11.9 feet
this afternoon. It will then fall below flood stage Thursday
evening.
* Impact...At 12.0 feet, Flooding is confined to lowland and
agricultural land. The entire boat landing in Shiocton is under
several feet of floodwaters. Water is surrounding lowland areas
around homes on Mill and Island Streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
Kallas831
WGUS83 KGRB 030217
FLSGRB
Flood Statement
National Weather Service Green Bay WI
917 PM CDT Tue Jun 2 2020
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
For the Lower Wolf River...including Shiocton, New London...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning 11 AM CDT.
&&
WIC087-115-135-031600-
/O.EXT.KGRB.FL.W.0029.000000T0000Z-200605T2100Z/
/SHIW3.1.ER.200530T1942Z.200602T1230Z.200604T1500Z.NO/
917 PM CDT Tue Jun 2 2020
...The Flood Warning is now in effect until Friday afternoon...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until Friday afternoon.
* At 7:30 AM CDT Tuesday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Tuesday was 11.8 feet.
* Forecast...The river is expected to fall below flood stage late
Thursday morning and continue falling to 9.0 feet next Tuesday
evening.
* Impact...At 12.0 feet, Flooding is confined to lowland and
agricultural land. The entire boat landing in Shiocton is under
several feet of floodwaters. Water is surrounding lowland areas
around homes on Mill and Island Streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC087-135-139-031600-
/O.CON.KGRB.FL.W.0030.000000T0000Z-200605T0600Z/
/NEWW3.1.ER.200601T0900Z.200603T0100Z.200604T1200Z.NO/
917 PM CDT Tue Jun 2 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Wolf River at New London.
* Until late Thursday night.
* At 8:00 PM CDT Tuesday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Tuesday was 9.2 feet.
* Forecast...The river is expected to fall below flood stage
Thursday morning and continue falling to 7.6 feet Tuesday evening.
* Impact...At 9.0 feet, Flooding affects occur downstream of New
London. Several inches of flood waters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
Eckberg601
WGUS83 KGRB 031523
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1023 AM CDT Wed Jun 3 2020
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
For the Lower Wolf River...including Shiocton, New London...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 1000 PM CDT.
&&
WIC087-135-139-040400-
/O.EXT.KGRB.FL.W.0030.000000T0000Z-200605T0000Z/
/NEWW3.1.ER.200601T0900Z.200603T0100Z.200604T1200Z.NO/
1023 AM CDT Wed Jun 3 2020
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Wolf River at New London.
* Until Thursday evening.
* At 9:00 AM CDT Wednesday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 AM CDT Wednesday was 9.2 feet.
* Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 7.5 feet next Wednesday
morning.
* Impact...At 9.0 feet, Flooding affects occur downstream of New
London. Several inches of flood waters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC087-115-135-040400-
/O.EXT.KGRB.FL.W.0029.000000T0000Z-200605T0600Z/
/SHIW3.1.ER.200530T1942Z.200602T1230Z.200604T1800Z.NO/
1023 AM CDT Wed Jun 3 2020
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until late Thursday night.
* At 7:30 AM CDT Wednesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Wednesday was 11.8 feet.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 8.8 feet next Wednesday
morning.
* Impact...At 11.5 feet, There is minor flooding at the city park
along with lowland and adjacent agricultural land.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
Kallas915
WGUS83 KGRB 040204
FLSGRB
Flood Statement
National Weather Service Green Bay WI
904 PM CDT Wed Jun 3 2020
...The Flood Warning is extended for the following rivers in
Wisconsin...
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
For the Lower Wolf River...including Shiocton, New London...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued 11 AM CDT Thursday.
&&
WIC087-135-139-041700-
/O.EXT.KGRB.FL.W.0030.000000T0000Z-200605T1200Z/
/NEWW3.1.ER.200601T0900Z.200603T0100Z.200604T1800Z.NO/
904 PM CDT Wed Jun 3 2020
...The Flood Warning is now in effect until Friday morning...
The Flood Warning continues for
the Wolf River at New London.
* Until Friday morning.
* At 8:00 PM CDT Wednesday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Wednesday was 9.2 feet.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 7.4 feet next Wednesday.
* Impact...At 9.0 feet, Flooding affects occur downstream of New
London. Several inches of flood waters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC087-115-135-041700-
/O.EXT.KGRB.FL.W.0029.000000T0000Z-200606T0600Z/
/SHIW3.1.ER.200530T1942Z.200602T1230Z.200605T0000Z.NO/
904 PM CDT Wed Jun 3 2020
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until late Friday night.
* At 7:30 AM CDT Wednesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Wednesday was 11.6 feet.
* Forecast...The river is expected to fall below flood stage
tomorrow evening and then continue to fall to 8.8 feet next
Wednesday.
* Impact...At 11.5 feet, There is minor flooding at the city park
along with lowland and adjacent agricultural land.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
Eckberg298
WGUS83 KGRB 041516
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1016 AM CDT Thu Jun 4 2020
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wolf River at New London affecting Winnebago, Outagamie and
Waupaca Counties.
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca
Counties.
For the Lower Wolf River...including Shiocton, New London...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 1000 PM CDT.
&&
WIC087-135-139-041630-
/O.CAN.KGRB.FL.W.0030.000000T0000Z-200604T1516Z/
/NEWW3.1.ER.700119T0956Z.700119T0959Z.700119T1001Z.NO/
1016 AM CDT Thu Jun 4 2020
...The Flood Warning for the Wolf River at New London has been
cancelled...
The Flood Warning is cancelled for
the Wolf River at New London.
* At 9:00 AM CDT Thursday the stage was 8.98 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to fall to 8.90 feet this evening
and continue slowly falling to 7.3 feet next Thursday morning.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
WIC087-115-135-050315-
/O.CON.KGRB.FL.W.0029.000000T0000Z-200606T0600Z/
/SHIW3.1.ER.200530T1942Z.200602T1230Z.200605T0000Z.NO/
1016 AM CDT Thu Jun 4 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Wolf River near Shiocton.
* Until late Friday night.
* At 7:30 AM CDT Thursday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 AM CDT Thursday was 11.6 feet.
* Forecast...The river is expected to fall below flood stage this
evening and continue falling to 8.7 feet next Thursday morning.
* Impact...At 11.0 feet, There is minor flooding in the Shiocton
area including the city park and boat landing.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
KallasWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at May 31, 6:18 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 31, 6:18 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 618 PM CDT Sun May 31 2020 Updated aviation portion for 00Z TAF issuance .SYNOPSIS... Issued at 315 PM CDT Sun May 31 2020 Turning much warmer and more humid the new few days with some showers and thunderstorms at times. The upper pattern across North America will flatten to a nearly zonal regime the next few days, then undergo reamplification during the latter part of the period. By next weekend we will be back with a pattern similar to what we had a couple days ago-- troughs near the coasts and a mid-continent ridge. The switch to zonal flow will bring much warmer air from the Plains into the forecast area the next few days. The humidity will increase substantially as well. Temperatures will trend downward by next weekend. How far they fall will depend on exactly how far west the reamplifying ridge sets up, and how sharp it becomes. The pattern will be favorable for AOA normal precipitation during the 7 day period. && .SHORT TERM...Tonight and Monday Issued at 315 PM CDT Sun May 31 2020 Main focus is on thunderstorms and severe potential for Monday. Clear blue skies across the area today. Satellite imagery at 19Z showed a thin line of mid-clouds moving into north- central WI which will move across parts of the area this afternoon. Otherwise, expect mainly clear skies to persist through the evening. Tonight...Cloud cover increases from west to east after midnight as 850 flow backs to the southwest and there is a return of low level moisture. Showers are expected to hold off until Monday morning. With the return of clouds and warmer air, temperatures will initially fall, then likely level off after midnight. Therefore, temperatures will not be as cold tonight, with lows in the upper 40s and lower 50s. Monday...Meso models showing two main rounds of showers/storms to move across the area. The first is associated with an 850 warm front during the mid to late morning. Lighter rain showers seem most likely during the morning as there is not much instability present yet. However, with CAPE values around 100 to 300 J/kg, some isolated thunder is possible. Then, a mid-level shortwave slides across northern WI during the afternoon, which will be the main driver for thunderstorms from about 18Z/01 to 02Z/02. CAPE increases to around 500 to 1500 J/kg, and while forecast soundings show more of a skinny CAPE profile, 30 to 40 kts of sfc to 3km shear and mid-level lapse rates around 7.0 C/km is enough for some strong/severe storms to develop. Large hail is the main threat, but cannot rule out some strong thunderstorm wind gusts as well. With PWats around 1.40 to 1.60 inches locally heavy downpours will also be possible in any showers or storms. The SPC made minimal changes to the Day 2 Outlook for severe storms, current Marginal Risk across most of the GRB forecast area looks reasonable. Meanwhile, high temps will be near normal for June 1, with readings in the 70s for most of the area away from Lake Michigan. .LONG TERM...Monday Night Through Sunday Issued at 315 PM CDT Sun May 31 2020 The storms from Monday will probably linger in the east at least early Monday evening before ending. A short period of quiet weather is likely while the forecast area is in the warm sector of a cyclone passing through well north of the area. The chance for thunderstorms will increase again Tuesday evening as a cool front sags south through the area. Low-level flow and convergence near the boundary looks weak, but steep mid-level lapse rates will be present as the remnants of an elevated mixed layer pass across the area. Shear will also be modest. The guidance offered varying ideas on whether storms would fire across northern or central Wisconsin before sagging south with the front. The latter is more likely, though definitely far from certain. Mentioned the severe risk in the HWO. High PWATs (up to 2 SDs above normal) will also support a heavy rainfall threat. The uncertainty regarding precipitation chances during the remainder of the period is rather high given the zonal flow and then questions as to the exact structure/position of the amplifying upper ridge next weekend. && .AVIATION...for 00Z TAF Issuance Issued at 618 PM CDT Sun May 31 2020 VFR flight conditions are expected through the overnight hours. A few high based clouds will affect the TAF sites this evening. Overnight, mid clouds will spread in ahead of the next wave to produce showers and thunderstorms. Light rain showers are possible starting mid morning (after 13Z or so) across central and north- central WI, and starting late morning across the east (after 16Z or so). Cigs will then fall to MVFR to occasional IFR Monday afternoon. Thunderstorms are also possible Monday afternoon and evening. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....KLJ LONG TERM......Skowronski AVIATION.......Kurimski
Hazardous weather outlook, May 31, 2:34 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 234 PM CDT Sun May 31 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 234 PM CDT Sun May 31 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday There is a chance of thunderstorms Monday through Monday evening. A few of the storms could produce large hail and heavy rainfall. Increasing south winds will cause building waves which will lead to a high swim risk along the Lake Michigan shoreline Monday afternoon into Monday evening. Another round of thunderstorm is possible Tuesday evening and Tuesday night, especially across central and east-central Wisconsin. Some of the storms could be severe and produce large hail and damaging winds. Heavy rainfall is also possible. Thunderstorms will be possible at times through the remainder of the week and during next weekend. It is too early to determine whether any of these storms could be severe. Runoff from recent rainfall will continue to produce fast flows and high water levels on rivers and streams across eastern Wisconsin through mid-week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-011945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 234 PM CDT Sun May 31 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Winds and waves will produce conditions requiring small craft on the Bay of Green Bay to exercise extra caution through early this evening. .DAYS TWO THROUGH SEVEN...Monday through Sunday Increasing southerly flow may lead to hazardous conditions for small craft on Lake Michigan Monday afternoon into Monday evening. Thunderstorms could pose a hazard to boaters at times during the upcoming week. Dense fog could also pose a hazard to boaters late Monday night through Wednesday, especially on Lake Michigan. KLJ/Skowronski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:37 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 19 hr |
| Jun 1, 11:40 AM CDT | Special Weather Statement | GRB | Marathon | 65 min |
| Jun 1, 12:38 PM CDT | Special Weather Statement | GRB | Oneida | 52 min |
| Jun 1, 1:07 PM CDT | Special Weather Statement | GRB | Langlade, Menominee, Oneida, Outagamie, Shawano, Vilas | 38 min |
| Jun 1, 2:04 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Menominee, Oconto, Outagamie | 41 min |
| Jun 1, 2:49 PM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Manitowoc, Oconto | 41 min |
| Jun 1, 3:51 PM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
Nearby
River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.